Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

98 Publications


2004 | Journal Article | IST-REx-ID: 2741
L. Erdös and J. Solovej, “Uniform Lieb-Thirring inequality for the three-dimensional Pauli operator with a strong non-homogeneous magnetic field,” Annales Henri Poincare, vol. 5, no. 4. Birkhäuser, pp. 671–741, 2004.
View | DOI
 

2004 | Journal Article | IST-REx-ID: 2742
A. Elgart, L. Erdös, B. Schlein, and H. Yau, “Nonlinear Hartree equation as the mean field limit of weakly coupled fermions,” Journal de Mathématiques Pures et Appliquées, vol. 83, no. 10. Elsevier, pp. 1241–1273, 2004.
View | DOI
 

2004 | Journal Article | IST-REx-ID: 2786
B. Hof et al., “Experimental observation of nonlinear traveling waves in turbulent pipe flow,” Science, vol. 305, no. 5690. American Association for the Advancement of Science, pp. 1594–1598, 2004.
View | DOI
 

2004 | Journal Article | IST-REx-ID: 2787
B. Hof, A. Juel, L. Zhao, D. Henry, H. Ben Hadid, and T. Mullin, “On the onset of oscillatory convection in molten gallium,” Journal of Fluid Mechanics, vol. 515. Cambridge University Press, pp. 391–413, 2004.
View | DOI
 

2004 | Journal Article | IST-REx-ID: 8517
D. Dolgopyat, V. Kaloshin, and L. Koralov, “A limit shape theorem for periodic stochastic dispersion,” Communications on Pure and Applied Mathematics, vol. 57, no. 9. Wiley, pp. 1127–1158, 2004.
View | DOI
 

2004 | Journal Article | IST-REx-ID: 8518
L. Koralov, V. Kaloshin, and D. Dolgopyat, “Sample path properties of the stochastic flows,” The Annals of Probability, vol. 32, no. 1A. Institute of Mathematical Statistics, pp. 1–27, 2004.
View | DOI
 

2004 | Journal Article | IST-REx-ID: 864
A. Panchenko, F. Kondrashov, and S. Bryant, “Prediction of functional sites by analysis of sequence and structure conservation,” Protein Science, vol. 13, no. 4. Wiley-Blackwell, pp. 884–892, 2004.
View | DOI
 

2004 | Journal Article | IST-REx-ID: 870
F. Kondrashov, A. Ogurtsov, and A. Kondrashov, “Bioinformatical assay of human gene morbidity,” Nucleic Acids Research, vol. 32, no. 5. Oxford University Press, pp. 1731–1737, 2004.
View | DOI
 

2004 | Journal Article | IST-REx-ID: 875
F. Kondrashov and E. Koonin, “A common framework for understanding the origin of genetic dominance and evolutionary fates of gene duplications,” Trends in Genetics, vol. 20, no. 7. Elsevier, pp. 287–291, 2004.
View | DOI
 

2004 | Journal Article | IST-REx-ID: 1963
A. Mamedova, P. Holt, J. Carroll, and L. A. Sazanov, “Substrate-induced conformational change in bacterial complex I,” Journal of Biological Chemistry, vol. 279, no. 22. American Society for Biochemistry and Molecular Biology, pp. 23830–23836, 2004.
View | DOI
 

Filters and Search Terms

year=2004

Search

Filter Publications